Browse by Person (creator, editor, contributor, etc.)

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Number of items: 1.

Albrecht, D.W. and Mansfield, E.L. and Milne, A.E. (1996) Algorithms for special integrals of ordinary differential equations. Journal of Physics a-Mathematical and General, 29 (5). pp. 973-991. ISSN 0305-4470. (The full text of this publication is not available from this repository)

This list was generated on Wed Apr 9 09:16:23 2014 BST.